# SDR HALA2022042800149

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,604 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 MAIN DECK CABIN FLOOR STRUCTURE RAIL AT Y-1959 BETWEEN FR 12A - FR 18 FOUND CORROSION AT MOUNTING POINT. RAIL LOCATED AT PAX DR 1 RIGHT. CORECTIVE ACTION: MAIN DECK CABIN FLOOR STRUCTURE RAIL AT Y-1959 BETWEEN FR12A - FR18 REPLACED AS PER SRM 51-42-11, SRM 51-71-11. (2214182)
